Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 46, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Aug 25, 2012, 3:35 AM EDT. It took effect at Aug 25, 2012, 10:30 PM EDT. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2012, 3:35 AM EDT (07:35 UTC)
- In effect from
- Aug 25, 2012, 10:30 PM EDT
- Expired
- Aug 28, 2012, 11:05 AM EDT
- In force
- 61 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
395 WHUS72 KCHS 250735 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 335 AM EDT SAT AUG 25 2012 AMZ374-251545- /O.NEW.KCHS.SC.Y.0046.120826T0600Z-120830T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 335 AM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
879 WHUS72 KCHS 251947 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 347 PM EDT SAT AUG 25 2012 AMZ374-260400- /O.CON.KCHS.SC.Y.0046.120826T0600Z-120830T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 347 PM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
939 WHUS72 KCHS 260230 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1030 PM EDT SAT AUG 25 2012 AMZ374-261030- /O.EXT.KCHS.SC.Y.0046.120826T0230Z-120830T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1030 PM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
568 WHUS72 KCHS 260749 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 349 AM EDT SUN AUG 26 2012 AMZ374-261600- /O.EXT.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 349 AM EDT SUN AUG 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
767 WHUS72 KCHS 261531 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1131 AM EDT SUN AUG 26 2012 AMZ374-262345- /O.CON.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1131 AM EDT SUN AUG 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
554 WHUS72 KCHS 261951 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EDT SUN AUG 26 2012 AMZ374-270400- /O.CON.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 351 PM EDT SUN AUG 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
479 WHUS72 KCHS 270228 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1028 PM EDT SUN AUG 26 2012 AMZ374-271030- /O.CON.KCHS.SC.Y.0046.000000T0000Z-120829T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1028 PM EDT SUN AUG 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
808 WHUS72 KCHS 270758 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 358 AM EDT MON AUG 27 2012 AMZ374-271600- /O.EXT.KCHS.SC.Y.0046.000000T0000Z-120828T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 358 AM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
172 WHUS72 KCHS 271515 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1115 AM EDT MON AUG 27 2012 AMZ374-272315- /O.CON.KCHS.SC.Y.0046.000000T0000Z-120828T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1115 AM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
481 WHUS72 KCHS 271951 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EDT MON AUG 27 2012 AMZ374-280900- /O.EXT.KCHS.SC.Y.0046.000000T0000Z-120828T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 351 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
366 WHUS72 KCHS 280222 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1022 PM EDT MON AUG 27 2012 AMZ374-281100- /O.CON.KCHS.SC.Y.0046.000000T0000Z-120828T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1022 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
142 WHUS72 KCHS 280721 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 321 AM EDT TUE AUG 28 2012 AMZ374-281600- /O.EXT.KCHS.SC.Y.0046.000000T0000Z-120828T2200Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 321 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
665 WHUS72 KCHS 281505 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1105 AM EDT TUE AUG 28 2012 AMZ374-281615- /O.CAN.KCHS.SC.Y.0046.000000T0000Z-120828T2200Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1105 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 1:22 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 25, 1:22 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 122 AM EDT SAT AUG 25 2012 .SYNOPSIS... HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH THE WEEKEND BEFORE WEAKENING AS TROPICAL CYCLONE ISAAC MOVES THROUGH THE EASTERN GULF OF MEXICO EARLY NEXT WEEK. AFTER ISSAC PUSHES ONSHORE ALONG THE GULF COAST MID WEEK...THE REMNANTS OF THE SYSTEM WILL PROGRESS INLAND INTO THE TENNESSEE VALLEY DURING THE LATTER HALF OF THE WEEK. ATLANTIC HIGH PRESSURE WILL EXPAND INTO THE SOUTHEAST COAST LATE WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... HIGH PRESSURE IS QUICKLY BUILDING SOUTH ALONG THE BACKSIDE OF LOW PRESSURE OFF THE SE NORTH CAROLINA COAST. THIS WILL PRODUCE A COOLER NIGHT FOR THE LOWCOUNTRY AND COASTAL EMPIRE WITH MOSTLY CLEAR SKIES AND LIGHT NORTHERLY WINDS. LOWS FROM THE LOWER 60S INLAND TO THE LOWER 70S BEACHES. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/... UNDER SURFACE HIGH PRESSURE N/NW OF A STATIONARY FRONT AND IN THE WAKE OF AN UPPER LOW PULLING AWAY TO THE NORTHEAST SUBSIDENCE/DRYING SHOULD HOLD THE CHANCE FOR PRECIPITATION BELOW 15 PERCENT OVER LAND SATURDAY THROUGH AT LEAST SATURDAY NIGHT. SUNDAY...ONSHORE FLOW WILL PROVIDE SUFFICIENT MOISTURE TO JUSTIFY LOW CHANCE POPS ACROSS SOUTHERN COUNTIES...BUT DUE TO THE INFLUENCE OF DRY INLAND HIGH PRESSURE HELD POPS BELOW 15 PERCENT ACROSS NORTHERN/INLAND COUNTIES. ODDS STILL FAVOR TROPICAL CYCLONE ISAAC ADVANCING THROUGH THE EASTERN GULF OF MEXICO AND INTO THE GULF COAST DURING THE FIRST HALF OF NEXT WEEK. AS A RESULT...THE STATIONARY FRONT LOCATED SOUTH/SOUTHEAST OF THE REGION WILL PUSH BACK INTO THE REGION AS A COASTAL FRONT...AND DEEP LAYER SOUTHERLY FLOW WILL PUSH A PLUME OF PWATS EXCEEDING 2 INCHES INTO THE REGION. AS A RESULT...POPS WILL INCREASE BEGINNING MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... TROPICAL CYCLONE ISAAC IS STILL EXPECTED TO TRACK THROUGH THE EASTERN GULF OF MEXICO EARLY NEXT WEEK AND TO PUSH ONSHORE ALONG THE GULF COAST MIDWEEK. LATEST GUIDANCE MAINTAINS A NORTHERLY TRACK INTO THE TENNESSEE VALLEY AFTER LANDFALL. WHILE THIS TRACK WOULD SPARE THE REGION DIRECT TROPICAL CYCLONE IMPACTS...DEEP/MOIST SOUTHERLY FLOW AND A SLOW-MOVING SURFACE WARM FRONT WILL STILL SUPPORT DECENT RAIN CHANCES THROUGH MID WEEK. THE HAZARDOUS WEATHER OUTLOOK WILL CONTINUE TO OUTLINE POTENTIAL IMPACTS INCLUDING LOCALLY HEAVY RAIN AND COASTAL HAZARDS. AS THE REMNANTS OF ISAAC AND THE WARM FRONT ADVANCE NORTH...ATLANTIC HIGH PRESSURE WILL EXPAND INTO THE SOUTHEAST COAST AND THE CHANCE FOR PRECIPITATION SHOULD DIMINISH THROUGH LATE WEEK. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS ARE LIKELY THROUGH 06Z/26. THERE ARE SMALL CHANCES FOR BRIEF MVFR CIGS OVERNIGHT AT KCHS AND AGAIN SHORTLY AFTER DAWN AT BOTH TERMINALS. EXTENDED AVIATION OUTLOOK...LOW PROBABILITIES OF MVFR CIGS SUN MORNING AT KSAV. OTHERWISE...INCREASING RISK FOR SUB-VFR CONDITIONS IN SHOWERS/TSTMS IN ASSOCIATION WITH TROPICAL CYCLONE ISAAC. WINDS WILL BE INCREASING EARLY NEXT WEEK WITH SOME GUSTY CONDITIONS AND EVEN LLWS POSSIBLE. && .MARINE... LATEST BUOY AND COASTAL OBSERVATIONS INDICATE A SLIGHT SURGE IN NORTH/NORTHEAST FLOW ACROSS THE SOUTH CAROLINA WATERS BY MID AFTERNOON...A RESULT OF THE TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING WAVE OF LOW PRESSURE OVER THE WATERS AND A WEDGE OF HIGH PRESSURE BUILDING INLAND. GUSTS UP TO 20 KT ARE POSSIBLE INTO THE EVENING HOURS...BEFORE THE GRADIENT WEAKENS SLIGHTLY LATER TONIGHT. SATURDAY THROUGH WEDNESDAY...BETWEEN AND INLAND WEDGE OF HIGH PRESSURE...A STATIONARY FRONT S/SE OF THE REGION AND N/NE OF TROPICAL CYCLONE ISAAC...A SLOWLY TIGHTENING PRESSURE GRADIENT AND BUILDING SEAS WILL COMMENCE ACROSS THE WATERS THIS WEEKEND. LATE SATURDAY NIGHT OR EARLY SUNDAY...WAVE WATCH GUIDANCE FORECASTS 6 FT SEAS ADVANCING INTO WATERS BEYOND 20 NM. ELEVATED WINDS/SEAS WILL THEN PERSIST THROUGH AT LEAST THE FIRST HALF OF NEXT WEEK AS TROPICAL CYCLONE ISAAC MOVES THROUGH THE EASTERN GULF OF MEXICO...LIKELY MAKING LANDFALL ALONG THE GULF COAST TUESDAY OR WEDNESDAY...AND A WARM FRONT GRADUALLY PUSHES THROUGH THE WATERS. SMALL CRAFT ADVISORY CONDITIONS SHOULD BECOME WIDESPREAD... AND GALES WILL BE POSSIBLE ESPECIALLY ACROSS GA WATERS. RIP CURRENTS...WAVE WATCH GUIDANCE CONTINUES TO PROJECT A 12 SECOND PERIOD SE SWELL PUSHING TO THE COAST SATURDAY. WHEN COMBINED WITH AN ONSHORE FLOW AND THE EFFECTS OF THE LUNAR PERIGEE...LOCAL GUIDANCE DEPICTS A MODERATE RISK FOR RIP CURRENTS ON ALL BEACHES SATURDAY. AN ELEVATED RISK FOR RIP CURRENTS WILL CONTINUE THROUGH THE WEEKEND AND INTO AT LEAST THE MIDDLE OF NEXT WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...SPR/RJB LONG TERM...RJB AVIATION... MARINE...SPR/79
Hazardous weather outlook, Aug 24, 4:27 PM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 427 PM EDT FRI AUG 24 2012 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-252030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 427 PM EDT FRI AUG 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK. HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. DURING THIS TIME...EXPECT AT LEAST A SMALL THREAT FOR FLOODING RAINFALL AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-252030- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 427 PM EDT FRI AUG 24 2012 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK. HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. DURING THIS TIME...AN ELEVATED RISK OF RIP CURRENTS IS LIKELY. ALSO...EXPECT AT LEAST A SMALL THREAT FOR FLOODING RAINFALL...ISOLATED TORNADOES...HIGH SURF AND SHALLOW SALTWATER FLOODING ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ052-252030- TIDAL BERKELEY- 427 PM EDT FRI AUG 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK. HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. EXPECT AT LEAST A SMALL THREAT FOR FLOODING RAINFALL...ISOLATED TORNADOES AND MINOR SALTWATER FLOODING ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-252030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 427 PM EDT FRI AUG 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TROPICAL WEATHER...TROPICAL CYCLONE ISSAC IS STILL EXPECTED TO TRACK SOUTH AND WEST OF THE REGION THIS WEEKEND AND NEXT WEEK. HOWEVER...SOME IMPACTS ASSOCIATED WITH THE TROPICAL CYCLONE AND A WARM FRONT WILL BE POSSIBLE DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. GALES...HAZARDOUS SEAS AND EVEN WATERSPOUTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:46 PM EDT | Rip Current Statement | CHS | 60 hr |
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.